# SDR SWAA2020112431871

- Difficulty date: November 21, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 28,616 hours, 12,744 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Loose
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRTH BAR HOLDER IS LOOSE.  PERFORMED W/O 722120 EA 20-125-02324-TLD AND MT 725-61-06.  PERMANENT REPAIR REQUIRED IN 10 DAYS.  PERMANENT REPAIR REQUIRED, REF LOG PAGE 0182010E FOR WORK PERFORMED.  PERMANENT REPAIR SATISFIED, IAW EA 20-125-02324-TLD.  REMOVAL & INSTALL OF FWD SERVICE SLIDE COVER ACCOMPLISHED, IAW MT 725-61-06.
